Translator Disclaimer
June, 1977 A Probabilistic Proof of Blackwell's Renewal Theorem
Torgny Lindvall
Ann. Probab. 5(3): 482-485 (June, 1977). DOI: 10.1214/aop/1176995810

Abstract

A coupling method is used to give another proof of Blackwell's renewal theorem. The nature of the proof is probabilistic, using in an essential way the nonlattice property of the lifetime distribution and the Hewitt-Savage zero-one law.

Citation

Download Citation

Torgny Lindvall. "A Probabilistic Proof of Blackwell's Renewal Theorem." Ann. Probab. 5 (3) 482 - 485, June, 1977. https://doi.org/10.1214/aop/1176995810

Information

Published: June, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0363.60075
MathSciNet: MR440726
Digital Object Identifier: 10.1214/aop/1176995810

Subjects:
Primary: 60K05

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 3 • June, 1977
Back to Top